# SDR AALA20171115006

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FLOOR SUPPORT IS CRACKED, TOP FLANGE FLOOR BOARD SUPPORT HOLE BETWEEN STATION 312 AND 328.  INSTALLED NEW FLOOR BOARD SUPPORT PER SRM 51-40-02.
